MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL EU ENT4.5MMD 28MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL EU ENT4.5MMD 28MML WNO DSTL TP; INTRACRANIAL NEUROVASCULAR STENT
Model Number 641CX0202
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during a vascular stent placement procedure, the 4.5mm x 28mm no distal tip enterprise® vascular reconstruction device (vrd) (enc452800 / 6812662) passed through the microcatheter and the physician tried to release the stent, but the distal markers of the stent could not be opened.The physician retracted the stent and switched to a competitor device to complete the procedure.There was no report of patient adverse event or complication.The complaint device is not available to be returned for evaluation and analysis.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Information regarding patient identifier, date of birth, age, gender, weight, race, and ethnicity were not provided.The initial reporter phone: (b)(6).The initial reporter email address was not reported.[conclusion]: the healthcare professional reported that during a vascular stent placement procedure, the 4.5mm x 28mm no distal tip enterprise® vascular reconstruction device (vrd) (enc452800 / 6812662) passed through the microcatheter and the physician tried to release the stent, but the distal markers of the stent could not be opened.The physician retracted the stent and switched to a competitor device to complete the procedure.There was no report of patient adverse event or complication.The complaint device is not available to be returned for evaluation and analysis.Based on complaint information, the device is not available to be returned for analysis.(b)(4) medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 6812662.The history record indicates this product was final inspection tested at lake region medical and was determined to be acceptable.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the information available and without the product available to be returned for evaluation and analysis.The reported issue documented in the complaint cannot be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.Assignment of root cause for the event remains speculative and inconclusive, based on the limited information provided and without the return of the complaint sample; however, it is possible that clinical and procedural factors, including device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 18-jul-2022.[additional information]: on 18-jul-2022, additional information was received.The information indicated that the target of the procedure was on the middle cerebral artery (mca).The stent component was still on the delivery wire when it was removed.There was no damage noted on the stent or stent delivery system.Nothing unusual was noted on the system prior to use.The microcatheter used was cerenovus 6f, but catalog and lot number are not available.The same microcatheter was used to complete the procedure.The reported issue did not result in any clinically significant delay in the procedure.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
EU ENT4.5MMD 28MML WNO DSTL TP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key14960008
Report Number3008114965-2022-00453
Device Sequence Number14801668
Product Code NJE
UDI-Device Identifier10878528008894
UDI-Public10878528008894
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2023
Device Model Number641CX0202
Device Catalogue NumberENC452800
Device Lot Number6812662
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Supplement Date Received by Manufacturer07/18/2022
Initial Report FDA Received Date07/08/2022
Supplement Report FDA Received Date07/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown